# SDR UALA2011040401610

- Difficulty date: April 2, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 66,600 hours, 24,737 cycles
- Engine: Pwa PW2037
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Housing
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION SUPPORT BEARING HOUSING REPAIR HAS RECEIVED FIRST STAGE APPROVAL FOR STATIC STRENGTH AND IS TIME LIMITED TO 03APR11.  A NEW FAA 8100-9 IS REQUIRED BY 03APR11 OR THE AIRWORTHINESS CERTIFICATE OF THIS AIRPLANE IS NO LONGER CURRENT.  SFOLM TRUCANO.  PER BOEING TELEX UALUAL090 10511B THIS IS A SAFE LIFE PART WHICH DOES NOT REQUIRE DTA.  THEREFORE THIS ITEM MAY BE CLEARED PER SFOEG.  CLEARED AS PER UPDATED INFORMATION FROM SFOEG.
